Drexel dragonThe Math ForumDonate to the Math Forum

Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.

Math Forum » Discussions » sci.math.* » sci.math.symbolic.independent

Topic: Handling branch cuts in trig functions
Replies: 9   Last Post: Mar 26, 2013 4:54 PM

Advanced Search

Back to Topic List Back to Topic List Jump to Tree View Jump to Tree View   Messages: [ Previous | Next ]
Axel Vogt

Posts: 1,068
Registered: 5/5/07
Re: Handling branch cuts in trig functions
Posted: Mar 26, 2013 4:54 PM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply

Side remark: IIRC that view beyond branch cuts is named a holomorphic correspondence
(we are dim=1 here, so stems from a [branched] covering, all proper & discrete).
I can not remember that it was a beloved view (except in [old ?] Topology)

K. Stein, Maximale holomorphe und meromorphe Abbildungen.II Am. J. Math. 86, 823-868
K. Stein, Topics on holomorphic correspondences. Rocky Mt. J. Math. 2 (1972), 443-463

Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2015. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.